Gaviscon Double Action Liquid brings fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It firstly neutralises excess stomach acid to relieve pain and discomfort. And also forms a protective barrier over the stomach contents to soothe the burning pain in chest.
-Ask your doctor before taking this product if you have been advised a diet restricted in sodium or calcium intake.
- This product contains aspartame, a source of phenylalanine and should not be given to patients with phenylketonuria.
- Contain xylitol which may rarely cause a laxative effect.
- Contains carmoisine lake (E122) which may cause an allergic reaction.
- Chew thoroughly before swallowing.
- Adult and children 12 years and over: When symptoms occur take two to four tablets after meals and at bedtime up to four times a day.
- Children under 12 years: Should only be taken on medical advice.
Do not store above 3°C. Store in original package.
Sodium alginate 25mg
Sodium bicarbonate 16.5 mg
Calcium carbonate 187.5 mg
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019